# SDR UALA2011111606284

- Difficulty date: November 15, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 62,923 hours, 23,127 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAIL LIGHT INOPERATIVE.  REPLACED M10445 S2 FAIL LIGHT ANNUNCIATOR AND ACP'D OPERATIONAL TEST OF ENGINE FIRE AND OVERHEAT DETECTION SYSTEM PER MM, CHECKS OKAY.
